EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 651-667 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Products of Admissible Liftings and Densities

N. D. Macheras, K. Musia{\l} and W. Strauss

N. D. Macheras: Dept. Stat. Univ., 80 Karaoli and Dimitriou str., 185 34 Piraeus, Greece, e-mail: macheras@unipi.gr; K. Musia{\l}: Inst. Math. Univ., 50-384 Wroc{\l}aw, Poland, e-mail: musial@math.uni.wroc.pl; W. Strauss: Math. Inst. A Univ., PF 80 11 40, D-70511 Stuttgart, e-mail: strauss@mathematik.uni-stuttgart.de

Abstract: We introduce the classes of admissible densities and show that there exist densities respecting coordinates, and product densities with marginals prescribable within these classes. For liftings there is the corresponding class of admissibly generated liftings. We apply these results to improve theorems on product liftings and liftings respecting coordinates and to provide them a unifying approach.

Keywords: admissible densities, product liftings, liftings respecting coordinates

Classification (MSC2000): 28A51, 60A10

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition